# SDR CA081114002

- Difficulty date: November 11, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 33,703 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 4067644901
- Condition: Failed
- Location: Ivsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKOFF, CAPTAINS SIDE IVSI FAILED, ACFT RETURNED TO AIRPORT - IVSI REPLACED AND FUNCTION CHECK SERVICEABLE.
